KOPS - The Institutional Repository of the University of Konstanz

Pathwise mild solutions for quasilinear stochastic partial differential equations

Pathwise mild solutions for quasilinear stochastic partial differential equations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUEHN, Christian, Alexandra NEAMTU, 2020. Pathwise mild solutions for quasilinear stochastic partial differential equations. In: Journal of Differential Equations. Elsevier. 269(3), pp. 2185-2227. ISSN 0022-0396. eISSN 1090-2732. Available under: doi: 10.1016/j.jde.2020.01.032

@article{Kuehn2020Pathw-53776, title={Pathwise mild solutions for quasilinear stochastic partial differential equations}, year={2020}, doi={10.1016/j.jde.2020.01.032}, number={3}, volume={269}, issn={0022-0396}, journal={Journal of Differential Equations}, pages={2185--2227}, author={Kuehn, Christian and Neamtu, Alexandra} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/53776"> <dc:creator>Kuehn, Christian</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Pathwise mild solutions for quasilinear stochastic partial differential equations</dcterms:title> <dc:contributor>Neamtu, Alexandra</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-05-28T06:57:38Z</dcterms:available> <dcterms:abstract xml:lang="eng">Stochastic partial differential equations (SPDEs) have become a key modeling tool in applications. Yet, there are many classes of SPDEs, where the existence and regularity theory for solutions is not completely developed. Here we contribute to this aspect and prove the existence of mild solutions for a broad class of quasilinear Cauchy problems, including - among others - cross-diffusion systems as a key application. Our solutions are local-in-time and are derived via a fixed point argument in suitable function spaces. The key idea is to combine in a suitable way the classical theory of deterministic quasilinear parabolic partial differential equations (PDEs) with recent theory of evolution semigroups. We also show, how to apply our theory to the Shigesada-Kawasaki-Teramoto (SKT) model. Furthermore, we provide examples of blow-up and ill-posed operators, which can occur after finite-time showing that solutions can only be local-in-time for general quasilinear SPDEs, while they might be global-in-time for special subclasses of problems.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/53776"/> <dcterms:issued>2020</dcterms:issued> <dc:creator>Neamtu, Alexandra</dc:creator> <dc:contributor>Kuehn, Christian</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-05-28T06:57:38Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account